# SDR UALA2010072902738

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,808 hours, 20,199 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 155
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT EMERGENCY POWER ASSISTANT BOTTLE IS FAULTY.  REPLACED NR 1 RT DOOR DAMPER CYLINDER AND SECURED.  ALSO WASHER WAS REPLACED AND OPS CHECKED GOOD ON WU J5523D.
